Facebook Pixel
EmpowHER Guest
ask: 

wow....I have a similar problem I had postinor 2 after sex and now am having white discharge in a quantity higher than normal...could it be my body reacting?

By Anonymous October 16, 2016 - 4:12am
 
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

Excessive white discharge could mean you have a yeast infection. You may want to get that checked out by a doctor if it doesn't end soon. It may also be a sign you are not ovulating or it could be a symptom of emergency contraception. Symptoms are very varied for emergency contraception.
Best,
Susan

October 16, 2016 - 9:11am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!